# SDR CALA2024111401143

- Difficulty date: November 11, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 91,082 hours, 19,265 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Actuator
- Part number: 202248014
- Part serial: 2574
- Condition: Faulted
- Location: Outflow Valve
- Part time: 88,868 hours, 12,460 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN DUE CABIN PRESSURE WARNING AT APPROX FL270 CAB ALT 10 000 FT. NEG MASK DROP CREW DEBRIEFING.A/C FLIGHT LEVEL 27K CABIN PRESSURIZATION ONLY READING 10K AND NOT GOING ANY HIGHER CREW RECEIVED CABIN AUTO INOP EICAS MSG AND CABIN PRESSURE WARNING. AT THAT TIME CREW SWITCHED OVER TO MANUAL CABIN PRESSURIZATION AND WERE ABLE TO CONTROL PRESSURIZATION AND BEGAN TO DECREASE A/C ALT. DURING THIS EVENT NO O2 MASK WERE DROPPED. CREW USED CREW O2. PERFORMED WIRING CHECKS PER WDM 21-31-21 FROM AUTO CONTROLLER 1 & 2 TO CABIN PRESURE OUTFLOW VALVE AND OUTFLOW VALVE MOTOR  ALL WIRING CHECKS OK. R&R CABIN PRESSURE OUTFLOW VALVE ACTUATOR IN REF AMM 21-31-04 UP TO AND INCLUDING STEPS G(10). OPS CHCK GOOD AND NO OTHER DEFECTS NOTED AT THIS TIME. REQUIRES CLOSE UP.PARTS USED: 75-2133-9-0002,QTY :1 ADD EMP:U346523.ROTABLE PARTS CHANGE WAS INDICATED - TT # 1377604  SN OFF 2574 ACTUATOR, OUTFL  OFF 75-2133-9-0002 2574 ON 75-2133-9-0002 2740 REF L/P 9843742 FOR DAMAGED OUTFLOW VALVE DEBRIS CAGE BRACKETS. INSTALL CAGE AFTER SHEET METAL BRACKET REPLACEMENT REF LOGPAGE 9843742. INSTALLED AFT WALL AND LOB BOX REF ALL WORK PERFORMED ON THIS LOGPAGE. AIRCRAFT AWAITS TEST FLIGHT
